# SDR 97DXTA091

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 72905 - NR 2 INVERTER INOPERATIVE.  (X)
